# SDR FDEA201804060880

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 55,781 hours, 14,100 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE LOWER PANEL CUTOUT CRACKED AT XOS 600 INBD OF FUEL PANEL HINGE DOOR.  DOUBLER REMOVED IAW SRM 51-31-01-0G, AND FABRICATED A NEW DOUBLER IAW DRAWING ARB2933, REVISION AJ.  INSTALLED THE NEW DOUBLER IAW SRM 51-31-01-0G. THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
